# SDR AALA202303289313

- Difficulty date: March 17, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN FORWARD CARGO COMPARTMENT RIGHT HAND BAFFLE LOCATED BETWEEN BS 500A AND BS 500B, AND FROM S25R TO S26R. REPLACED BAFFLE PER SRM 51-40-02.
